Problemy Peredachi Informatsii
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Problemy Peredachi Informatsii, 1966, Volume 2, Issue 3, Pages 3–22 (Mi ppi1954)  

This article is cited in 4 scientific papers (total in 4 papers)

Stochastic Equations of Nonlinear Filtering of Markovian Jump Processes

A. N. Shiryaev
Abstract: Let (θt,ηt)(θt,ηt) be a Markov process where θtθt is a non-observable component which is a Markovian jump process, and ηtηt is the observable component satisfying the equation
dηt=A(θt,ηt,t)dt+B(ηt,t)dWt,η0=0dηt=A(θt,ηt,t)dt+B(ηt,t)dWt,η0=0
. This paper derives stochastic equations which the a posteriori probabilities πt(A)=P{θtA/η(τ),τt} satisfy [see Eq. (4)] and which are sufficient statistics in various problems in nonlinear filtering, extrapolation, in optimal control problems, pattern recognition, etc.
Received: 20.01.1966
Bibliographic databases:
UDC: 519.27
Language: Russian
Citation: A. N. Shiryaev, “Stochastic Equations of Nonlinear Filtering of Markovian Jump Processes”, Probl. Peredachi Inf., 2:3 (1966), 3–22; Problems Inform. Transmission, 2:3 (1966), 1–18
Citation in format AMSBIB
\Bibitem{Shi66}
\by A.~N.~Shiryaev
\paper Stochastic Equations of Nonlinear Filtering of Markovian Jump Processes
\jour Probl. Peredachi Inf.
\yr 1966
\vol 2
\issue 3
\pages 3--22
\mathnet{http://mi.mathnet.ru/ppi1954}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=204199}
\zmath{https://zbmath.org/?q=an:0271.60082}
\transl
\jour Problems Inform. Transmission
\yr 1966
\vol 2
\issue 3
\pages 1--18
Linking options:
  • https://www.mathnet.ru/eng/ppi1954
  • https://www.mathnet.ru/eng/ppi/v2/i3/p3
    Erratum
    This publication is cited in the following 4 articles:
    1. V. V. Khutortsev, “On asymptotic description of a probabilistic change-point model for a two-state discrete Markov process”, Problems Inform. Transmission, 45:3 (2009), 232–241  mathnet  crossref  mathscinet  zmath  isi
    2. R. Sh. Liptser, A. N. Shiryaev, “On the absolute continuity of measures corresponding to processes of diffusion type relative to a Wiener measure”, Math. USSR-Izv., 6:4 (1972), 839–882  mathnet  crossref  mathscinet  zmath
    3. R. Sh. Liptser, A. N. Shiryaev, “Interpolation and filtering of a jump-like component of a Markov process”, Math. USSR-Izv., 3:4 (1969), 853–865  mathnet  crossref  mathscinet  zmath
    4. R. Sh. Liptser, A. N. Shiryaev, “On the density of probability measures of diffusion-type processes”, Math. USSR-Izv., 3:5 (1969), 1055–1066  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Проблемы передачи информации Problems of Information Transmission
    Statistics & downloads:
    Abstract page:797
    Full-text PDF :358
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025